# SDR DALA103709867

- Difficulty date: February 15, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N776NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47786
- Aircraft time: 68,458 hours, 65,271 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 23-26 OF THE CABIN WERE INOPERATIVE. MX REPLACED THE FUSES IN THE POWER SUPPLY. OPS CHECK WAS GOOD.
